I Have Been Taking Serequel for 4 Months, I Started On 50mg Twice a Day and Went

0 votes
I have been taking serequel for 4 months, I started on 50mg twice a day and went up to 200mg twice a day, my mood did seem to change by month two, but could not work (builder) because I was struggling to concentrate for any length of time for the first few hours after my morning dose. So I asked my doctor about using slow release 400mg XL at night so as to avoid the morning drowsiness. My doctor insisted I only take 300mg XL and so for the last two months every night I have taken the 300mg XL tablet. The medication no longer seems to help only making me very lazy and very, very depressed and also my manic episodes have come back and are uncontrollable. Please help as I dont know what to do.
asked Dec 31, 2009 by anonymous

2 Answers

0 votes
SORRY, forgot to say I am Bi-polar
answered Dec 31, 2009 by anonymous
0 votes
its so odd how it effects everyone differently cause i loved it but ready to start o new life w/o meds...The tiredness may take awhile in which it did me...But after that its been super give it a little longer for your body to adjust...
answered Mar 17, 2010 by anonymous

Related questions

0 votes
0 answers
0 votes
0 answers
0 votes
0 answers
0 votes
0 answers
0 votes
0 answers
0 votes
2 answers
...